# SDR KY1R20150422001

- Difficulty date: July 2, 2014
- Submitted: April 22, 2015
- Operation: General aviation
- Aircraft: N389MD
- Make and model: Agusta AW139
- Aircraft serial: 41338
- Aircraft time: 300 hours, 1,120 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Line
- Part number: 202040108
- Condition: Cracked
- Location: Zone 200
- Part time: 300 hours, 1,120 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER THE CREW REPORTED THAT THE COCKPIT, FWD AIR CONDITIONING WAS INOPERATIVE, BLOWING HOT AIR, TECH ATTEMPTED TO SERVICE SYS WITH AC SERVICING CART.  CART WOULD NOT ALLOW TECH TO PROGRESS BEYOND RECOVERY TO VACUUM MODE, DIE TO "HIGH PRESSURE" IN THE SYS.  IT WAS FOUND THAT THERE WAS AN EXTERNAL LEAK IN THE LOW PRESSURE SIDE OF THE SYSTEM.  FURTHER TROUBLESHOOTING FOUND A CRACKED/BROKEN LOW PRESSURE SERVICING LINE AT THE COMPRESSOR. THE LINE WAS REPLACED WITH NO OTHER DISCREPANCIES NOTED.
